# SDR FDEA2019020540257

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 28,273 hours, 15,899 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  677     25-60  8067     04FEB19  MEM  FACT  U  LOGPAGES:2851303  R1 DOOR WILL NOT ARM SLIDE    FACT 04FEB19 09:11   MEM                                                                 REALIGNED GIRT BAR PER AMM 25-61-20-00-01.                                        PERFORMED OPS CHECK AND OPS CHECK GOOD.
